# SDR VQIA2017081000050

- Difficulty date: September 30, 2016
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N837VA
- Make and model: Airbus A320-214
- Aircraft serial: 4558
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR REPORTED DURING FLT, LIKE BURNED RUBBER, IFES WERE TURNED OFF AND ODOR WENT AWAY.  ODOR COMING FROM ROW 11 LT SIDE.  COULD NOT DUPLICATE THE FAULT ON EXTERNAL POWER, APU POWER, APU BLEED AND PACK ON, WITH IFE ON OR OFF IAW TSM 05-50-00-81-08-31 AND TBN 44-30-04.  OK FOR SERVICE.  MONITOR FOR 5C WOULD NOT BOOT UP, POWER OUTLETS 11D & 18C RED AND 11C OFF CLUSTER FAN NR 4 LIGHT FLICKERED SEVERAL TIMES.   ACCOMPLISHED TBN 44-30-4 STEPS 13 & 14, NO FAULTS FOUND.  5C MONITOR, OPS CHECKED OK, 11D PED OUTLET.  REPLACED 118C, 11C, PED OUTLETS IAW AMM 44-27, OPS CHECKED OK.  CLUSTER FAN NR 4.  IFE SYS OK FOR SERVICE.
